The full text of this article


Weighted eigenvalue problems involving a fourth-order elliptic equation with variable exponent
by Abdesslem Ayoujil
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 1/2, 2018


Abstract: In this paper, we consider weighted fourth order nonhomogeneous elliptic problem with variable exponent. Under appropriate conditions, interval of a numerical parameter sufficiently small is derived for which the existence results are obtained. The proof relies on simple variational arguments based on Ekeland's variational principle.

Online publication date: Fri, 05-Jan-2018


is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:


    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email